Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Jumping sensation in stomach, lower back pain, frequent urination, headaches. Causes?

I keep getting a jumping sensation in my stomach , right above my navel. It s really bizarre. Doesn t hurt at all, just feels strange, and is a bit annoying. Have had this for a little over a week. And my lower back aches, around the area of my kidneys and I ve had a lot of frequent urination . And some severe headaches (although maybe this is totally unrelated to the other??). I ve taken two pregnancy tests which were both negative. Any suggestions as to what might be causing this?
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
inflamation or infection of urinary tract as it is common to have uti with these symptomps
use norfloxacin 400 mg bd to treat infection
take liquid antacids to control the juming sensation in stomach
lot of warm water
analgesic sos for headache
liquid urinary tract antiseptic to clear the urinary tract may take 2 wk
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor